I have been on Wellbutrin for about a month now. I am not sure of the dosage, but it is once a day. I have noticed very quickly that I have become very angry and hostile. For example, if a web page does not load fast enough, I get so upset my stomach hurts and I breath harder. Look at me wrong, same thing happens. God forbid you disagree with me, or pull out in front of me in traffic. This is NOT me. Sure i get up tight about some things, but not like this! Right now just hearing my coworkers breathing is driving me nuts. I can't be like this. I just go a new job and cannot mess it up! I called my doctor today, but no one has called me back. This is getting worse, and I am getting scared at what my reactions to things are going to be. I am unsure what to do at this point. Do I stop taking it? Do i call my general physician tomorrow and explain what is going on? Do i try and deal, which at this point is getting harder. Do I bombard my psych's office with messages? To make matters worse, all my doctors are new since i just moved, so no one really knows my history yet.

Any help or advice is needed! I mean who wants to feel like punching a wall all day?? Thank you thank you for any help!